MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION MEE-1000A; EVOKED RESPONSE ELECTRIC STIMULATOR

NIHON KOHDEN CORPORATION MEE-1000A; EVOKED RESPONSE ELECTRIC STIMULATOR
Model Number MEE-1000A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 05/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The dc-110b main unit which has the stimming controls, becomes disconnected from the mee-1000a pc system which is used for evoked potentials, eegs, and emgs.The mee-1000a software needs to be restarted for the device to be operable.The event logs will be sent to nihon kohden for evaluation.The unit was in use on patients at the time, but no patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The dc-110b main unit which has the stimming controls, becomes disconnected from the mee-1000 pc system which is used for evoked potentials, eegs, and emgs.The mee-1000a software needs to be restarted for the device to be operable.
 
Additional Manufacturer Narrative
The dc-110b main unit which has the stimming controls, becomes disconnected from the mee-1000a pc system which is used for evoked potentials, eegs, and emgs.The mee-1000a software needs to be restarted for the device to be operable.The event logs have been sent to nihon kohden for evaluation.The unit was in use on patients at the time, but no patient harm was reported.After the evaluation, the issue was determined to be caused by a combination of the load to pc being increased and the use of software not recommended to be used with the device.

Brand Name
MEE-1000A
Common Device Name
EVOKED RESPONSE ELECTRIC STIMULATOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, japan 161-8 560
JA  161-8560
MDR Report Key6668623
Report Number8030229-2017-00207
Device Sequence Number1971168
Product Code GWF
UDI-Device Identifier04931921102879
UDI-Public04931921102879
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K051178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Hospital Service Technician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2017
Report Date (Section F) 06/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMEE-1000A
Device Catalogue NumberMEE-1000A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/06/2017
Device Age18 MO
Event Location Hospital
Date Report to Manufacturer06/26/2017
Initial Date Received by Manufacturer 06/26/2017
Supplement Date Received by Manufacturer06/26/2017
Initial Report FDA Received Date06/26/2017
Supplement Report FDA Received Date10/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/26/2017